# SDR SWAA2021080534833

- Difficulty date: March 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120AF HAS CORROSION / EVALUATED CORROSION ON FWD PIT FLOOR PNL 120AF FOUND TO BE OUT OF LIMITS AS ACCUMULATED DAMAGE IS OVER 20' IAW SRM 53-00-53-1A-1 FIG 103; VERIFIED MAT IAW AIPC 25-52-10-17; SRM 53-30-53-01-1; AND BOEING DWG 452A1610 REV F; FABRICATED PNL 120AF IAW BOEING DWG 453A1610 REV F; TREATED AND PRIMED PNL IAW AMM 51-21-41-370-803; AND AMM 51-21-72-370-804 PN 453A 1610-14 ATAG A3941
